# SDR ASOA201100010

- Difficulty date: January 2, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 13,437 hours, 12,134 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER BROKE AT BOARDING DOOR.  R & R LENS COVER AT BOARDING DOOR IAW AMM 33-51-19.  DEFER CLEARED.   (CLOSED)
